Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Opinions and related problems with leg numbness due to IM. Injection
Musicman78 posted:
I have been on nalbuphine and phenergan inter muscular injections for 15 years. About 2 weeks ago I injected mysel in my left thigh midway between the knee cap and beginning of my pelvis on the righ portion ( if your looking forward) of my thigh. It's now slightly swollen and numb. It's not a infection. It has no redness. No pain. I'm thinking I might have hit a nerve. But would that cause numbness in my leg down? Should I be worried about a blood clot or circulation issues? Also to " rehab" it should I try to work it out? Or keep it stable. Any tips , answers , suggestions are welcomed please.
77grace responded:
Hi Musicman78,
First of all we are not Dr.s and I don't know enough about Nerves and injections ,although I do them with imitrex for headaches!Your best bet is to see you Dr. or at least call him with an update of what s ging on!!!My Guess is maybe you did hit a nerve I have alot of problems with nerve pain and I'm aware of commlications!
Best of Luck 77grace
Onehurtguy replied to 77grace's response:
Go see your doctor, immediately! That's not right....

Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.